MathSciNet Relay Station
MathSciNet bibliographic data
MR577135 (82b:46035) 46E30 (42B99 44A15 46M35)
Jones, Peter W. Factorization of $A\sb{p}$ weights. Ann. of Math. (2) 111 (1980), no. 3, 511–530.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement